# SDR AALA20140831002

- Difficulty date: August 31, 2014
- Submitted: September 2, 2014
- Operation: Air carrier
- Aircraft: N757AN
- Make and model: Boeing 777223
- Aircraft serial: 32636
- Aircraft time: 52,419 hours, 6,689 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114W43024
- Condition: Delaminated
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 12 SLAT REAR SURFACE OTBD CORNER FOUND DELAMINATED.  REPAIRED IAW SRM 57-43-02.
